English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Gravity-scalar fluctuations in holographic RG flow geometries

MPS-Authors

Arutyunov,  Gleb
Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

/persons/resource/persons20718

Theisen,  Stefan
Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

PhyLeB484-295.pdf
(Publisher version), 102KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Arutyunov, G., Frolov, S., & Theisen, S. (2000). Gravity-scalar fluctuations in holographic RG flow geometries. Physics Letters B, 484(3-4), 295-305. doi:10.1016/S0370-2693(00)00665-1.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-5714-6
Abstract
We study five-dimensional gravity models with non-vanishing background scalar fields which are dual to non-conformal boundary field theories. We develop a procedure to decouple the graviton fluctuations from the scalar ones and apply it to the simplest case of one scalar field. The quadratic action for the decoupled scalar fluctuations has a very simple form and can be used to compute two-point functions. We perform this computation for the two examples of background RG flow recently considered by DeWolfe and Freedman and find physically reasonable results.